I am 20 year old male. No past serious illness. Smoker for 5 months.
I am feeling the following:
1. Aches and pains in my muscles and joints
2. Stiff muscles especially in the morning
3. A strange feeling in my whole digestive tract (kindoff itching or pain sth or just a strange feeling)
4. Rectal itching and disconfort
5. Itching in my throat and other kinds of disconfort, feeling like i need to clear it, like its tight or inflamed
6. At times (mostly after eating) bad taste in my mouth (doesnt seem sour or metalic, just bad like a gastric sauce or sth)
7. Aches in my chest and back, can't tell if they are muscular (they prolly also are), but sometimes seem to be related to swallowing
8. Mild disconfort when swallowing
9. Headaches, pain in my sinus and arround my face, painful to touch below the ear (considerable intensity), and painful ears at times (feels sth is inflamed)
10. I have NO lumps or inflamation, NO blood anywhere, its just the feelings I have listed
I've been to doctors and I know, I dont have the following:
1. Anything arround my lungs, liver, gallbladder, pancreas, no relevant infections.
I am immensely frustrated, doctors have not been able to diagnose me, but they have not done any detail investigations, endoscopy, colonoscopy or sth like that.
Just had a sonograph exam that showed all ok except a thickened gastric wall. But the doc didnt investigate it further. They kinda tell me its all in my head. Im very very worried. Does anyone experience anything simillar. Can anyone give a lead.
I have no idea Where to go, what doctor to see, to get him to actually look into this.
PS. I live in Romania, doctors here tend to be more shallow in investigations than your average US doctor, but its not like people die on a common basis cause of misgiagnosis or sth.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?